UK-Muscle.co.uk Forum banner
1 - 1 of 1 Posts

·
Newbie Trainer
Joined
·
85 Posts
HI Guys,

I,m 40, and have got a few bulking cycles under my belt. Im a keen trainer but after those few cycles I realised I am not as commited as I need to be to aquire the full benefits of using AS to bulk. My main problem was calorific intake. Anyway, I decided to go the other way and get on the 'Cutting' train. After some advice from a very experienced guy, about 9 months ago I started taking HGH at 4ius 5 on, 2 off. Along with this I took anavar at 50mg per day for 6 weeks on and 6 weeks off. 8 months later I looked like a different guy. I had lost about 8 kg but people kept asking where the muscles had come from, saying how great I looked. This was obviosly cos i was now pretty lean, with great muscle definition. I recently decided to up the 'anti' and started on a 6 week cycle of Ripped 200 ( Test Prop 70mg/ml. Tren Ace 65mg and Stanolone 65mg) at 2ml Monday, Wed and Friday. Here is my question.... I'm 4 weeks in and have aquired patches of skin around my body that feel numbe to the touch but also cause pain when stretched. Ie, the top of my right foot feels numb yet when rowing it feel like I am fpulling sonething. My right shin feels numb, but if i kneel on it I get the same pain I get in my when rowing. Also. there are certaing parts of my body that when rubbed or touched, cause a nerve to activate a little away from area being aggrevated. I am presuming this is all due to me ' Drying ' up a little with less water and fat beneath my skin. Is this normal or should the ripped go in the bin.

regards Chris
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top